# SDR SWIA200515563

- Difficulty date: September 18, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 1,727 hours, 1,103 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 455
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 294 hours, 202 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SSCU 1 FAULT" AND "SPL/STAB FAULT" STATUS MSGS.  REPLACED NR 1 SSCU IAW CRJ MM 27-41-00.  OPERATIONAL CHECK GOOD.
